# SDR A6WA200940448

- Difficulty date: July 28, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 22,320 hours, 21,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Missing
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL COMING FROM SERVICE DOOR WHEN PSI`D AT ALTITUDE.  FOUND 2 AREAS ON SERVICE DOOR SEAL STRIKER MISSING SEALANT.  REAPPLIED MISSING SEALANT IAW AMM 51 STANDARD PRACTICES.  (K)
